Thinking of getting a wax with your esthetician, or at your local nail salon? If you’re using an oral or topic Acne Medication you might want to rethink it! Many of us have either experience or had a friend tell us that they got “burned” from getting a wax. This typically is red and shiny, then tends to scab a couple days later. It may look like a burn, but it’s actually not. This mark is often caused because you are using an acne medication, being a cream or a pill it still effects your skin and the way you wax. These medications cause the creation of new skin to.
Have you been thinking about getting artificial nails but don’t know what kind would be best for you? or just have a few questions about the products? We are here to answer all your nail questions! Artificial nails began in ancient egypt, when women would fashion them onto their nails using ivory, these were used to make the women look wealthy and were held as a symbol of beauty, for those of them with higher status. From there the concept caught fire in Greece where women would glue pistachio shells to their nails to give off the illusion of these artificial and perfect long nails. As the concept traveled women.